STATISTICA  SINICA

Volume 20  Number 3  July 2010

@corresponding author*
Discussion Paper
  Envelope models for parsimonious and efficient multivariate linear regression
R. Dennis Cook*, Bing Li and Francesca Chiaromonte
927
Comments
  Jinzhu Jia*, Yuval Benjamini, Chinghway Lim, Garvesh Raskutti and Bin Yu
960
  Liqiang Ni*
968
  Inge S. Helland*
978
  Hung Hung* and Su-Yun Huang
981
  Xuerong Meggie Wen*
987
  Zhou Yu and Lixing Zhu*
988
  Yuexiao Dong and Li-Ping Zhu*
993
  Heng-Hui Lue*
996
Rejoinder
  R. Dennis Cook, Bing Li, Francesca Chiaromonte and Zhihua Su
999
General
  Sharp minimax estimation of the variance of Brownian motion corrupted with Gaussian noise
T. Tony Cai*, A. Munk and J. Schmidt-Hieber
1011
  Analysis of multivariate failure time data using marginal proportional hazards model
Ying Chen*, Kani Chen and Zhiliang Ying
1025
  Bayesian constrained variable selection
Alessio Farcomeni*
1043
  An approach to constructing nested space-filling designs for multi-fidelity computer experiments
Ben Haaland and Peter Z. G. Qian*
1063
  A nonlinear filter control chart for detecting dynamic changes
Dong Han, Fugee Tsung*, Yanting Li and Kaibo Wangt
1077
  Statistical modelling of nonlinear long-term cumulative effects
Efang Kong, Howell Tong and Yingcun Xia*
1097
  Semiparametric estimation for regression coefficients in the cox model with failure indicators missing at random
Chunling Liu* and Qihua Wang
1125
  Data driven adaptive spline smoothing
Ziyue Liu and Wensheng Guo*
1143
  Mixed case interval censored data with a cured subgroup
Shuangge Ma*
1165
  Sparse varying coefficient models for longitudinal data
Hoh Suk Noh and Byeong U. Park*
1183
  Bayesian generalized product partition model
Ju-Hyun Park* and David B. Dunson
1203
  Procedures controlling the k-FDR using bivariate distributions of the null p-values
Sanat K. Sarkar* and Wenge Guo
1227
  Saddle point approximation and volatility estimation of value-at-risk
Maozai Tian and Ngai Hang Chan*
1239
  A threshold approach for peaks-over-threshold modeling using maximum product of spacings
Tony Siu Tung Wong* and Wai Keung Li
1257
  A fluctuation limit theorem of branching processes and its applications
Shan Yang*
1273
  On dimension reduction in regressions with multivariate responses
Li-Ping Zhu*, Li-Xing Zhu And Song-Qiao Wen
1291